# SDR HALA2009093000444

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 12,524 hours, 30,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN HILO INFORMED THAT AFT CARGO OPENING (ON FUSELAGE) WAS DAMAGED. LWR RT PORTION HAD A .5" BY 1.5" PIECE OF METAL SEPARATED FROM FUSELAGE.  FOUND SCUFF PLATE DAMAGED ONLY.  REPOSITIONED SCUFF PLATE SURROUNDING AREA CHECK OK EDDY CURRENT CHECK OK.  OK FOR SERVICE.
